| Model Number |
C0R47 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
Event or Problem Description
Procedure performed: unknown event description: a part seemed to be part of c0r47 dropped off in the abdominal cavity.No patient injury or illness associated with this event.Replaced to a new hospital inventory c0r47 and procedure was completed.The investigation report has been requested by the hospital.This event unit will be returned.Additional information received on 06 jun 2025 via email from applied medical sales representative: it looked like a part of c0r47 and it was black, in addition, it was likely a c0r47 part rather than a fragment.Intervention: replaced to a hospital inventory new c0r47 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
Event or Problem Description
Procedure performed: unknown.Event description: a part seemed to be part of c0r47 dropped off in the abdominal cavity.No patient injury or illness associated with this event.Replaced to a new hospital inventory c0r47 and procedure was completed.The investigation report has been requested by the hospital.This event unit will be returned.Additional information received on 06 jun 2025 via email from applied medical sales representative: it looked like a part of c0r47 and it was black, in addition, it was likely a c0r47 part rather than a fragment.Intervention: replaced to a hospital inventory new c0r47 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a black fragment.Visual inspection confirmed the complainant¿s experience of septum fragmentation.The black fragment matched the missing portion of the septum, an internal rubber component of the seal.Based on the condition of the returned unit and description of the event, it is likely the septum fragmentation was caused by an asymmetrical instrument that was inserted through the trocar in a non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records, and no relevant documentations were identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.